# SDR AALA201709219034

- Difficulty date: September 12, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19023441003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON MAIN CABIN RIGHT HAND INBOARD SEAT TRACK AT Y273 BETWEEN FR 37 AND FR 42. REPLACED SEAT TRACK PER DRAWING 190-23017-407.
